# SDR ASOA20160913124

- Difficulty date: September 13, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 20,780 hours, 14,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321729
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK RT FLOOR SILL CORRODED AT FS280-319.  MTC R & R RT FLOOR SILL IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-41-13-001-001-A01, & DRAWING SH690-32170.
